MathSciNet Relay Station
MathSciNet bibliographic data
MR521637 32G13
Cathelineau, Jean-Louis Déformations équivariantes d'espaces analytiques complexes compacts. (French) Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 3, 391–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement